RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 6, Pages 43–68 (Mi msb483)  

This article is cited in 1 scientific paper (total in 1 paper)

On the Dirichlet problem for the Helmholtz equation on the plane with boundary conditions on an almost closed curve

R. R. Gadyl'shin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: In this article the two-dimensional Dirichlet boundary-value problem is considered for the Helmholtz operator with boundary conditions on an almost closed curve $\Gamma_\varepsilon $ where $\varepsilon\ll 1$ is the distance between the end-points of the curve. A complete asymptotic expression is constructed for a pole of the analytic continuation of the Green's function of this problem as the pole converges to a simple eigenfrequency of the limiting interior problem in the case when the corresponding eigenfunction of the limiting problem has a second-order zero at the centre of contraction of the gap. The influence of symmetry of the gap on the absolute value of the imaginary parts of the poles is investigated.

DOI: https://doi.org/10.4213/sm483

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:6, 821–848

Bibliographic databases:

UDC: 517.956
MSC: Primary 35C20, 35J05; Secondary 35P25, 35B34, 34B27, 78A45
Received: 30.05.1995 and 20.12.1998

Citation: R. R. Gadyl'shin, “On the Dirichlet problem for the Helmholtz equation on the plane with boundary conditions on an almost closed curve”, Mat. Sb., 191:6 (2000), 43–68; Sb. Math., 191:6 (2000), 821–848

Citation in format AMSBIB
\Bibitem{Gad00}
\by R.~R.~Gadyl'shin
\paper On the Dirichlet problem for the Helmholtz equation on the plane with boundary conditions on an almost closed curve
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 6
\pages 43--68
\mathnet{http://mi.mathnet.ru/msb483}
\crossref{https://doi.org/10.4213/sm483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1777569}
\zmath{https://zbmath.org/?q=an:0982.35033}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 6
\pages 821--848
\crossref{https://doi.org/10.1070/sm2000v191n06ABEH000483}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089654100010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034354962}


Linking options:
  • http://mi.mathnet.ru/eng/msb483
  • https://doi.org/10.4213/sm483
  • http://mi.mathnet.ru/eng/msb/v191/i6/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Konstantin Pankrashkin, “On the spectrum of a waveguide with periodic cracks”, J Phys A Math Theor, 43:47 (2010), 474030  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:275
    Full text:86
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019